Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 4, NWS Northern Indiana

March 31, 2023White County, Indiana

NWS Northern Indiana issued this tornado warning at Mar 31, 2023, 9:33 PM EDT for White County, Indiana. It was in force for 42 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 9:33 PM EDT (01:33 UTC)
Expired
Mar 31, 2023, 10:15 PM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County White County, IN

The radar

The Northern Indiana radar (KIWX), 115 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:44 PM EDTTORNADO7 W Badger Grove, INCORRECTS PREVIOUS TORNADO REPORT FROM 7 W BADGER GROVE. TORNADO BEGAN HERE AND TRAVELED QUICKLY NORTHEAST, ENDING 4 NW BADGER GROVE. MAXIMUM WIDTH WAS 400 YARDS. CONTINUATION OF THE OXFORD, BENTON COUNTY TORNADO.
Mar 31, 9:44 PM EDTTORNADO7 W Badger Grove, INEF2 TORNADO BEGAN HERE AND TRAVELED QUICKLY NORTHEAST, ENDING 4 NW BADGER GROVE. MAXIMUM WIDTH WAS 400 YARDS. CONTINUATION OF THE OXFORD, BENTON COUNTY TORNADO.
Mar 31, 9:44 PM EDTTORNADO7 W Badger Grove, INTORNADO BEGAN HERE AND TRAVELED QUICKLY NORTHEAST, ENDING 4 NW BADGER GROVE. MAXIMUM WIDTH WAS 400 YARDS.
Mar 31, 9:50 PM EDTTSTM WND DMG4 Nnw Badger Grove, INSPOTTER REPORTS VEHICLES BLOWN OVER AND DAMAGE IN THE MEDIAN ALONG I-65 MILE MARKERS 187-190, NEAR SR-18 EXIT.
Mar 31, 9:55 PM EDTTSTM WND DMG3 Nw Badger Grove, INTWO HOMES DESTROYED AND DAMAGE TO SEVERAL OTHERS.
Mar 31, 9:55 PM EDTTSTM WND DMG4 Wnw Badger Grove, IN2 HOMES DESTROYED AND SEVERAL DAMAGED.
Mar 31, 9:55 PM EDTTORNADO1 Ssw Smithson, INCORRECTS PREVIOUS TORNADO REPORT FROM 1 SSW SMITHSON. TORNADO BEGAN HERE AND TRAVELED 1.7 MILES NORTH TO 1 NW SMITHSON. MAXIMUM WIDTH WAS 125 YARDS.
Mar 31, 9:55 PM EDTTORNADO1 Ssw Smithson, INEF0 TORNADO BEGAN HERE AND TRAVELED 1.7 MILES NORTH TO 1 NW SMITHSON. MAXIMUM WIDTH WAS 125 YARDS.
Mar 31, 9:55 PM EDTTORNADO1 Ssw Smithson, INTORNADO BEGAN HERE AND TRAVELED NORTH TO 1 NW SMITHSON. MAXIMUM WIDTH WAS 125 YARDS.
Mar 31, 9:56 PM EDTTSTM WND DMG1 Ne Indiana Beach, INA FEW SMALLER TREE LIMBS DOWNED AND A FEW SHINGLES BLOWN OFF A ROOF.
Mar 31, 9:56 PM EDTTSTM WND DMG5 W Chalmers, INSHINGLES AND SHEATHING REMOVED FROM GARAGE. NUMEROUS TREES DAMAGED, SOME LARGE TREES DOWNED.
Mar 31, 9:57 PM EDTTSTM WND DMGMonticello, INREPORT FROM MPING: TREES UPROOTED OR SNAPPED.
Mar 31, 9:57 PM EDTTSTM WND DMGReynolds, INLARGE TREE DOWNED.
Mar 31, 10:05 PM EDTTSTM WND DMG4 W Badger Grove, IN62 MPH WIND GUST RECORDED IN ROUND GROVE, IN. BUILDING COLLAPSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 7:59 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

691 
WFUS53 KIWX 010133
TORIWX
INC181-010215-
/O.NEW.KIWX.TO.W.0004.230401T0133Z-230401T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
933 PM EDT Fri Mar 31 2023

The National Weather Service in Northern Indiana has issued a

* Tornado Warning for...
  White County in northwestern Indiana...

* Until 1015 PM EDT.
    
* At 932 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Oxford, or near Fowler, moving northeast at 50
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wolcott around 950 PM EDT.

Other locations in the path of this tornadic thunderstorm include
Brookston and Monticello.

This includes Interstate 65 between mile markers 185 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4089 8660 4074 8660 4074 8675 4073 8676
      4072 8675 4070 8676 4069 8675 4068 8676
      4068 8674 4066 8678 4056 8677 4056 8709
      4081 8710
TIME...MOT...LOC 0132Z 244DEG 45KT 4058 8722 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

FISHER
1 follow-up statement
041 
WWUS53 KIWX 010156
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
956 PM EDT Fri Mar 31 2023

INC181-010215-
/O.CON.KIWX.TO.W.0004.000000T0000Z-230401T0215Z/
White IN-
956 PM EDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR WHITE
COUNTY...
    
At 954 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Brookston, or 7 miles southwest of 
Monticello, moving northeast at 50 mph. In addition to the threat 
for a tornado, damaging winds of 60 to 70 mph are also possible, 
especially from Chalmers through Monticello and Idaville. 

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Monticello.

This includes Interstate 65 between mile markers 185 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4089 8660 4074 8660 4074 8675 4073 8676
      4072 8675 4070 8676 4069 8675 4068 8676
      4068 8674 4066 8678 4056 8677 4057 8709
      4066 8709 4081 8710
TIME...MOT...LOC 0154Z 244DEG 45KT 4070 8689 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
<50 MPH

$$

FISHER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:54 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 31, 7:54 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
754 PM EDT Fri Mar 31 2023

.SYNOPSIS...
Issued at 752 PM EDT Fri Mar 31 2023

Severe thunderstorms are expected late this evening into the early
overnight hours. The primary hazard will be damaging wind gusts
with an isolated tornado or 2 possible. Be sure to have multiple
ways to receive weather alerts.

&&

.UPDATE...
Issued at 752 PM EDT Fri Mar 31 2023

Line of showers and storms continues to quickly move NE ahead of
the advancing warm front. The majority have behaved themselves,
but a few cells have managed some rotation, supporting vigorous
updrafts sufficient for up to golf ball size hail. These will
exit the area over the next hour or 2 with confidence low on how
much additional convection may develop in the warm sector prior to
the arrival of the main show expanding across central IL. One
cell trying to get going in Miami county as of writing this. All
modes of severe would be possible with any storms ahead of the
main line. Our main show most likely will come from the central IL
storms with hi res modeling suggesting potential for several
swaths of strong wind across the S. Impacts in the NW from this
line are uncertain, with them possibly needing to wait for
convection across NW IL. Suffice to say, severe threat not over
with, especially across the moderate risk area and into the
enhanced risk. Just how far NE the convection makes it remains
uncertain and will be monitored.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 351 PM EDT Fri Mar 31 2023

There are no significant changes in the near-term forecast thinking
for severe thunderstorms late this afternoon and evening (see AFD
update from this morning). Convection is well underway to the west
and our surface observations indicate favorable conditions.
Supercells moving through central IL are being monitored, should
they enter our forecast area within the next few hours.
Alternatively, additional development is favored on some high-res
guidance. These would be the supercells capable of all hazards.

POPs were adjusted this evening to refine the QLCS timing, which
looks to move from west from about 9p to 1a EDT. Damaging wind
gusts remain the primary concern, along with embedded tornadoes.

Very windy and cold on Saturday in the wake of a tight thermal
gradient aloft as the upper-level trough becomes negatively tilted
and lifts northeast. Most model guidance favors strong wind gusts
mixing down from about 850mb, resulting in wind gusts of 40 to 50
mph. Two periods where gusts of 55 mph are possible is behind the
cold front tonight, along the US 24 corridor as the dry slow moves
overhead. The second period is Saturday afternoon downwind of the
lake as the surface low occludes and a secondary thermal trough
aloft moves in. In fact, an argument could be made for a high wind
warning adjacent to the lake, but the duration is likely shortlived.
Thus, the wind advisory remains most representative of this wind
event. One area that might struggle to see wind gusts of 45 mph is
far northeast IN and far south-central MI. Blending a variety of
model guidance and peppering in some 90th percentile National Blend,
I am still coming up short there with gusts closer to 40 mph
instead. With the expected precipitation, there will be less mixing-
down of the stronger wind gusts. There will also be passing rain and
snow showers on Saturday. Delightful. No snow accumulation is
expected.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 351 PM EDT Fri Mar 31 2023

Wind gusts subside Saturday evening. High pressure moves in through
at least Monday morning. Thereafter, the weather pattern become
active with WAA over much of the Mississippi River valley and a warm
front lifting into our CWA Monday night or so. This brings the
chance of rain to the forecast, which lingers through Midweek when a
low lifts through the Central Plains and Midwest. We look to be in
the warm sector of this storm, so, there will be the chance for
thunderstorms both ahead and along the cold front. The late-week
period is cooler behind the front, but soon rebounds in the wake of
a departing surface high.

There will be several warm days early in the week as ridging builds
in and WAA washes over the area. Highs will be well into the 60s on
Monday, with highs in the 70s likely for some on Tuesday and
Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 727 PM EDT Fri Mar 31 2023

Band of showers and isolated storms, associated with the
approaching warm front, was clearing KFWA and will clear KFWA in
the next hour resulting in leaving out of 00Z TAFs. Confidence low
on additional development of storms prior to arrival of
intensifying line of storms racing NE out of central Illinois, set
to arrive into the area after 2Z. This line may mainly impact KFWA
but will be close with damaging winds and a threat for an
isolated tornado will be the main concerns with these storms for a
1 to 2 hour period. Other storms in NW IL may move NE and not
impact KSBN but will monitor trends closely.

Once the storms clear later this evening, a period of VFR cigs
may settle in prior to arrival of colder air and drop to MVFR.
With greater concern on convection right now, only minor changes
made beyond the main period of focus.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 6 AM EDT /5 AM CDT/ to 6 PM EDT /5 PM CDT/
     Saturday for INZ005>009-012>015-017-018-020-022>027-032>034-
     103-104-116-203-204-216.

MI...Wind Advisory from 6 AM to 6 PM EDT Saturday for MIZ078>081-177-
     277.

OH...Wind Advisory from 6 AM to 6 PM EDT Saturday for OHZ001-002-004-
     005-015-016-024-025.

LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046.

     Gale Warning from 11 PM this evening to 8 PM EDT Saturday for
     LMZ043-046.

&&

UPDATE...Fisher
SYNOPSIS...Fisher
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 31, 9:48 AM EDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
948 AM EDT Fri Mar 31 2023

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-011400-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
948 AM EDT Fri Mar 31 2023 /848 AM CDT Fri Mar 31 2023/

...WIND ADVISORY IN EFFECT FROM 6 AM EDT /5 AM CDT/ TO 6 PM EDT
/5 PM CDT/ SATURDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms late this afternoon and early tonight can produce
damaging wind gusts. Tornadoes are possible as well. Ensure you have
multiple ways to receive weather alerts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-011400-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
948 AM EDT Fri Mar 31 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT
SATURDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Gale Warning.

In the hours before

Local storm report, Mar 31, 8:08 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
808 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             MIDDLEBURY              41.67N 85.71W
03/31/2023  M1.25 INCH       ELKHART            IN   PUBLIC

&&

MJ
Local storm report, Mar 31, 8:09 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             FREMONT                 41.73N 84.93W
03/31/2023  E0.88 INCH       STEUBEN            IN   TRAINED SPOTTER

&&
Local storm report, Mar 31, 8:11 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             CLEAR LAKE              41.73N 84.84W
03/31/2023  M1.00 INCH       STEUBEN            IN   TRAINED SPOTTER

&&

MJ
Local storm report, Mar 31, 8:13 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
813 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 SW STURGIS            41.78N 85.45W
03/31/2023  E1.75 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 2 SW
            STURGIS. UP TO GOLF BALL HAIL REPORTED AT
            THE INTERSECTION OF BOGEN ROAD AND SOUTH
            CENTREVILLE STREET SW OF STURGIS. SPOTTER
            REPORTED PING PONG SIZED HAIL AS WELL.

&&

MJ
Local storm report, Mar 31, 8:26 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
826 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             CLEAR LAKE              41.74N 84.84W
03/31/2023  E1.75 INCH       STEUBEN            IN   PUBLIC

            REPORT VIA FACEBOOK.

&&

PBM
Local storm report, Mar 31, 8:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             STURGIS                 41.80N 85.42W
03/31/2023  M1.00 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

&&

MJ

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:24 PM EDTSpecial Marine WarningIWX2 hr
Mar 31, 9:40 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph50 min
Mar 31, 9:52 PM EDTTornado WarningIWXPulaski, White38 min
Mar 31, 10:00 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Marshall, Saint Joseph, Starke45 min
Mar 31, 10:06 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash, White39 min
Mar 31, 10:07 PM EDTTornado WarningIWXLaPorte, Starke23 min
Mar 31, 10:23 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Fulton, Marshall, Pulaski, Starke, White52 min
Mar 31, 10:29 PM EDTTornado WarningIWXLaPorte, Marshall, Saint Joseph31 min
Mar 31, 10:43 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXElkhart, Kosciusko, Marshall, Saint Joseph, Starke32 min
Mar 31, 10:45 PM EDTSevere Thunderstorm WarningIWXAllen, Cass, Grant, Huntington, Miami, Wabash and 1 more45 min
Mar 31, 10:52 PM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Mar 31, 11:13 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley47 min
Mar 31, 11:18 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wabash, Wells57 min
Mar 31, 11:18 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXAllen, DeKalb, Elkhart, Kosciusko, LaGrange, Noble and 2 more42 min
Mar 31, 11:20 PM EDTTornado WarningIWXGrant, Huntington, Miami, Wabash, Wells25 min
Mar 31, 11:31 PM EDTTornado WarningIWXAllen29 min
Mar 31, 11:41 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells34 min
Mar 31, 11:41 PM EDTTornado WarningIWXAllen34 min
Mar 31, 11:49 PM EDTSevere Thunderstorm WarningIWXDeKalb56 min
Apr 1, 12:03 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Allen57 min
Apr 1, 12:05 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAllen55 min
Apr 1, 12:14 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Jay16 min
Apr 1, 10:44 AM EDTHigh Wind WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 1 more6 hr

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.